# SDR SWIA2025031701226

- Difficulty date: December 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0368LH ENGINE INTERNAL. LOWER CORE COWL HAS MULTIPLE CHAFES AND GOUGES.  FLAGGED     (C-CHECK RO 3/14/2025)    REPAIRED LH ENGINE INTERNAL, LOWER CORE COWL AT MULTIPLE CHAFES AND GOUGES. SEE CONTINUATION CARD FOR FURTHER DETAILS. ALL STEPS OF REO 670-54-23-1284 REV-B, DATED 2025-02-28 COMPLIED WITH. ALL TASKS OF TASK CARD 51-900-1002-SKY COMPLETED
